On estimating the infection rate of the simple stochastic epidemic

Research output: Contribution to journalComment/debate

3 Scopus citations

Abstract

SUMMARY: Hill & Severo (1969) suggest an approximation to the maximum likelihood estimate of the infection rate of the simple stochastic epidemic model. In this note, a refinement to this approximation is presented.

Original languageEnglish
Pages (from-to)213-214
Number of pages2
JournalBiometrika
Volume59
Issue number1
DOIs
StatePublished - Apr 1972

Keywords

  • Approximate maximum likelihood estimates
  • Infection rate
  • Simple stochastic epidemic

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences (all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On estimating the infection rate of the simple stochastic epidemic'. Together they form a unique fingerprint.

Cite this